# SDR DALA2017061504746

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 75,923 hours, 57,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION,   FOUND DAMAGE & A HOLE IN THE BELLY SKIN. VHF ANTENNA ALSO DAMAGED AT THAT LOCATION.  REPAIRED IAW PRI 559331-14, REV 0, 1, 2, 3, 4, 5, AND 6.
